Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Numerical Schemes for Multi Phase Quadrature Domains
Mathematics department.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: International Journal of Numerical Analysis & Modeling, ISSN 1705-5105, Vol. 11, no 4, 726-744 p.Article in journal (Refereed) Published
Abstract [en]

In this work, numerical schemes to approximate the solution of one and multi phase quadrature domains are presented. We shall construct a monotone, stable and consistent finite difference method for both one and two phase cases, which converges to the viscosity solution of the partial differential equation arising from the corresponding quadrature domain theory. Moreover, we will discuss the numerical implementation of the resulting approach and present computational tests.

Place, publisher, year, edition, pages
2014. Vol. 11, no 4, 726-744 p.
Keyword [en]
Quadrature domain; Free boundary problem; Finite difference method; Degenerate elliptic equation
National Category
Mathematics
Research subject
Numerical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-183391ISI: 000343624500004OAI: oai:DiVA.org:uu-183391DiVA: diva2:562597
Available from: 2012-12-07 Created: 2012-10-25 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

fulltext(435 kB)199 downloads
File information
File name FULLTEXT01.pdfFile size 435 kBChecksum SHA-512
dc8ba9e48b68f33e9cf3028252d8eda22ec246c2dfda780a9a7cd03c40aea8080670f8cc3d8e0f9ce33230e1d6e7175f8ff69356c56d78abe00339901730da3d
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Bazarganzadeh, Mahmoudreza
By organisation
Department of Mathematics
In the same journal
International Journal of Numerical Analysis & Modeling
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 199 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 455 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf